# SDR SWIA201642613

- Difficulty date: September 4, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 34,165 hours, 28,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS CORROSION AROUND PANEL CUTOUTS, TOP CORNER NEAR HANDRAIL POST AND ON FLANGES COMMON TO THE STAIR PANELS.  REPLACED PAX DOOR AFT WEB IAW SRM.
